# SDR IPXA10561120

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 23,374 hours, 15,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Out Of Limits
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, WHILE WORKING CUSTOMER CARD 886006, FOUND 1 EA PREVIOUS BLEND OUT OF LIMITS AT BS 430.5, LBL 47.25, WL 208.  FABRICATED AND INSTALLED REPAIR FILLER FOR BLEND AREA, FABRICATED AND INSTALLED REPAIR DOUBLER.
